Open Journal of Discrete Mathematics

Vol.2 No.1(2012), Paper ID 17155, 4 pages

DOI:10.4236/ojdm.2012.21004

 

Some Switching Invariant Prime Graphs

 

S. K. Vaidya, U. M. Prajapati

 

 

Copyright © 2012 S. K. Vaidya, U. M. Prajapati et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

 

How to Cite this Article


S. Vaidya and U. Prajapati, "Some Switching Invariant Prime Graphs," Open Journal of Discrete Mathematics, Vol. 2 No. 1, 2012, pp. 17-20. doi: 10.4236/ojdm.2012.21004.

Copyright © 2020 by authors and Scientific Research Publishing Inc.

Creative Commons License

This work and the related PDF file are licensed under a Creative Commons Attribution 4.0 International License.